Journal article


A simple mobility game for couples' migration decisions and some quasi-experimental evidence


Publication Details
Author(s): Abraham M, Nisic N
Publisher: SAGE Publications (UK and US)
Publication year: 2012
Volume: 42
Journal issue: 2
Pages range: 168-197
ISSN: 1043-4631



How to cite
APA: Abraham, M., & Nisic, N. (2012). A simple mobility game for couples' migration decisions and some quasi-experimental evidence. Rationality and Society, 42(2), 168-197.

MLA: Abraham, Martin, and Natascha Nisic. "A simple mobility game for couples' migration decisions and some quasi-experimental evidence." Rationality and Society 42.2 (2012): 168-197.

BibTeX: Download
Share link
Last updated on 2017-10-19 at 02:31
PDF downloaded successfully